# SDR QXEA2020021700104

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,201 hours, 30,402 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CONDUCTING DAILY SYSTEM CHECKS, AUTO FEATHER FAILED.  POWER LEVERS WERE IN DISC. REMOVED FROM SERVICE. NO CORRELATED FAULT CODES, REF. FIM TASK 61-20-00-810-805. PERFORMED OPS TEST OF THE AUTO FEATHER/UPTRIM SYS. IAW AMM 61-20-00-710-810.  OPS TEST GOOD, NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
